Adults and adolescents 12 years and over: Take two tablets with water, then if necessary take one or two tables every 4 hours. Do not exceed 6 tablets in any 24-hour period.A Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride.
Lowest prices on health, makeup, skincare, beauty, pharmacy and medicine. New sale items each week. To browse, purchase and view our current discounts, for sale and clearance offers please go to McDaidPharmacy.ie
Same day and next day shipping.
Free shipping on all orders €40+
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Nurofen 200mg Coated Tablets contain ibuprofen, which has anti-inflammatory properties and provide relief from pain for up to 8 hours *with a 400mg dose.
For over 30 years, Nurofen has helped to provide millions of people with, targeted pain relief.
With its effective active ingredient ibuprofen, Nurofen tablets have anti-inflammatory properties, and provides up to 8 hours of relief, from mild to moderate pain.
Take with water.
Adults and children from 12 years: take 2 tablets with water, then if necessary, 1-2 tablets every 4 hours (maximum 6 tablets in 24 hours).
Do not give Nurofen Tablets to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet.